PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

Are you one of the authors of this manuscript?
No. of Copies
 

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
Journal of Applied Mathematics
Volume
2013
Article Title
Continuous-Time Portfolio Selection and Option Pricing under Risk-Minimization Criterion in an Incomplete Market
List of Authors
  • Wenli Zhu(ORCID ID: http://orcid.org/0000-0003-2214-3806)
  • Jiexiang Huang
  • Shuang Li
Article ID
175269
Article Type
Research Article
No. of Pages
11 Pages
Corresponding Author
Xinfeng Ruan
Additional Authors

Invoice Details

Invoice Issue Date
16 October 2021
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$